Accessible Requires Authentication Published by De Gruyter April 2, 2021

Stability of stochastic differential equations driven by multifractional Brownian motion

Oussama El Barrimi and Youssef Ouknine


Our aim in this paper is to establish some strong stability results for solutions of stochastic differential equations driven by a Riemann–Liouville multifractional Brownian motion. The latter is defined as a Gaussian non-stationary process with a Hurst parameter as a function of time. The results are obtained assuming that the pathwise uniqueness property holds and using Skorokhod’s selection theorem.

MSC 2010: 60H10; 60H07

Communicated by Vyacheslav L. Girko


[1] K. Bahlali, B. Mezerdi and Y. Ouknine, Pathwise uniqueness and approximation of solutions of stochastic differential equations, Séminaire de Probabilités. XXXII, Lecture Notes in Math. 1686, Springer, Berlin (1998), 166–187. Search in Google Scholar

[2] A. Benassi, S. Jaffard and D. Roux, Elliptic Gaussian random processes, Rev. Mat. Iberoam. 13 (1997), no. 1, 19–90. Search in Google Scholar

[3] E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. Search in Google Scholar

[4] N. El Karoui, D. H Nguyen and M. Jeanblanc-Picqué, Compactification methods in the control of degenerate diffusions: Existence of an optimal control, Stochastics 20 (1987), no. 3, 169–219. Search in Google Scholar

[5] F. A. Harang, T. Nilssen and F. Proske, Girsanov theorem for multifractional Brownian processes, preprint (2017), Search in Google Scholar

[6] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Math. Libr. 24, North-Holland, Amsterdam, 1981. Search in Google Scholar

[7] S. C. Lim, Fractional Brownian motion and multifractional Brownian motion of Riemann–Liouville type, J. Phys. A 34 (2001), no. 7, 1301–1310. Search in Google Scholar

[8] B. B. Mandelbrot and J. W. Van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Rev. 10 (1968), 422–437. Search in Google Scholar

[9] R. Peltier and J. Lévy-Véhel, Multifractional Brownian motion: Definition and preliminary results, Inria Research Report (1995), Search in Google Scholar

[10] J. M. Rassias, Counterexamples in Differential Equations and Related Topics, World Scientific, Teaneck, 1991. Search in Google Scholar

Received: 2020-04-10
Accepted: 2021-01-20
Published Online: 2021-04-02
Published in Print: 2021-06-01

© 2021 Walter de Gruyter GmbH, Berlin/Boston